Yellowish White Liquid Comes Out Like Chalk After Taking Medicine?
Morning, 2 days ago I used nystatin ovula, and after it came out a yellowish white liquid like chalk, I was a bit confused before my vaginal discharge was not normal until it was like that, what was the effect of the medication, and how long would it last? Do you need another treatment?
Thank you for asking HealthReplies.com.
Need to be clarified, before using the drug, have you seen a doctor? Does the doctor directly recommend the use of these drugs? What vaginal discharge have you experienced before deciding to use the drug?
Normal vaginal discharge is clear to white, without accompanying itching, stinging, let alone an unpleasant odor. White to yellowish leucorrhoea resembling lime is not always dangerous either. Leucorrhoea like this can naturally occur due to normal vaginal discharge which is oxidized by free air when it comes out of the genitals. Can also, this leucorrhoea comes out as a side effect of the drug, including nystatin ovula medication that you used before.
If you experience only a small amount of vaginal discharge, not accompanied by itching, burning, and unpleasant odors, you probably don't need to worry too much. After you stop using the ovule medication, vaginal discharge should also improve by itself. Most importantly, you always use these drugs as recommended by your doctor. With proper use, this drug is useful for overcoming fungal infections, especially the fungus Candida sp, which is one of the fungi that most often causes vaginal discharge, itching, and unpleasant odor in the genitals.
However, if you find abnormal vaginal discharge continues, even though the drug has stopped you use, do not hesitate to check yourself back to the doctor or specialist skin and genitals, yes. To rule out possible causes of abnormal vaginal discharge, for example due to fungal infections, parasites, bacteria, fistulas, malignancies, hormonal fluctuations, psychological stress, and so on, doctors can also do supporting tests, such as urine tests, vaginal discharge secretion samples to be examined in the laboratory, pap smears, and so on.
Here are the first steps that you should go through:
Only use drugs as advised by the doctor. Clean your genitals properly, from the vagina to the anus, every bath, after urinating, and after sexual intercourse risky sex Stay away from stress and fatigue Drink water more diligently Hopefully it helps yes ..